MathSciNet Relay Station
MathSciNet bibliographic data
MR2144795 (2005k:47131) 47H10 (47H09 47J20)
Zeng, Lu Chuan Iterative approximation of fixed points of asymptotically pseudo-contractive mappings in uniformly smooth Banach spaces. (Chinese) Chinese Ann. Math. Ser. A 26 (2005), no. 2, 283--290; translation in Chinese J. Contemp. Math. 26 (2005), no. 2, 217–226
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement